# SDR AU990430006

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Broken
- Location: Eng Intake
- Part time: 6,817 hours
- Component: Tmeca, ARRIEL1S1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) ON WALK-AROUND, A PIECE OF STAINLESS STEEL MEASURING 1.5 INCH BY 2 INCH WHICH HAD BROKEN FREE FROM THE UPPER KEVLAR PANEL, BETWEEN NR 1 AND  NR 2 AIRFRAME ENGINE INTAKE AREA HAD BEEN INGESTED INTO THE ENGINE, CAUSING FOD DAMAGE.  THE ENGINE WAS SENT FOR REPAIR.
